MathSciNet Relay Station
MathSciNet bibliographic data
MR2867185 15B33 (15A03 15A24)
Zhang, Hua-Sheng; Wang, Qing-Wen Ranks of submatrices in a general solution to a quaternion system with applications. Bull. Korean Math. Soc. 48 (2011), no. 5, 969–990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement